Nicola Guglielmi
Title
Cited by
Cited by
Year
Methods for linear systems of circuit delay differential equations of neutral type
A Bellen, N Guglielmi, AE Ruehli
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 1999
2921999
Implementing Radau IIA methods for stiff delay differential equations
N Guglielmi, E Hairer
Computing 67 (1), 1-12, 2001
1402001
Exact computation of joint spectral characteristics of linear operators
N Guglielmi, V Protasov
Foundations of Computational Mathematics 13 (1), 37-97, 2013
1082013
Asymptotic stability properties of θ-methods for the pantograph equation
A Bellen, N Guglielmi, L Torelli
Applied Numerical Mathematics 24 (2-3), 279-293, 1997
971997
Computing breaking points in implicit delay differential equations
N Guglielmi, E Hairer
Advances in Computational Mathematics 29 (3), 229-247, 2008
792008
Delay dependent stability regions of Θ-methods for delay differential equations
N Guglielmi
IMA Journal of Numerical analysis 18 (3), 399-418, 1998
791998
Fast algorithms for the approximation of the pseudospectral abscissa and pseudospectral radius of a matrix
N Guglielmi, ML Overton
SIAM Journal on Matrix Analysis and Applications 32 (4), 1166-1192, 2011
752011
Complex polytope extremality results for families of matrices
N Guglielmi, F Wirth, M Zennaro
SIAM journal on matrix analysis and applications 27 (3), 721-743, 2005
752005
Numerical stability of nonlinear delay differential equations of neutral type
A Bellen, N Guglielmi, M Zennaro
Journal of Computational and Applied Mathematics 125 (1-2), 251-263, 2000
642000
Order stars and stability for delay differential equations
N Guglielmi, E Hairer
Numerische Mathematik 83 (3), 371-383, 1999
631999
An algorithm for finding extremal polytope norms of matrix families
N Guglielmi, M Zennaro
Linear Algebra and its Applications 428 (10), 2265-2282, 2008
602008
On the asymptotic properties of a family of matrices
N Guglielmi, M Zennaro
Linear algebra and its applications 322 (1-3), 169-192, 2001
572001
On the contractivity and asymptotic stability of systems of delay differential equations of neutral type
A Bellen, N Guglielmi, M Zennaro
BIT Numerical Mathematics 39 (1), 1-24, 1999
521999
A concept of solution and numerical experiments for forward-backward diffusion equations
G Bellettini, G Fusco, N Guglielmi
Discrete & Continuous Dynamical Systems-A 16 (4), 783, 2006
512006
On the zero-stability of variable stepsize multistep methods: the spectral radius approach
N Guglielmi, M Zennaro
Numerische Mathematik 88 (3), 445-458, 2001
512001
On the asymptotic stability properties of Runge-Kutta methods for delay differential equations
N Guglielmi
Numerische Mathematik 77 (4), 467-485, 1997
491997
Fast Approximation of the Norm via Optimization over Spectral Value Sets
N Guglielmi, M Gürbüzbalaban, ML Overton
SIAM Journal on Matrix Analysis and Applications 34 (2), 709-737, 2013
482013
Finiteness property of pairs of 2× 2 sign-matrices via real extremal polytope norms
A Cicone, N Guglielmi, S Serra-Capizzano, M Zennaro
Linear Algebra and its Applications 432 (2-3), 796-816, 2010
442010
Finiteness property of pairs of 2× 2 sign-matrices via real extremal polytope norms
A Cicone, N Guglielmi, S Serra-Capizzano, M Zennaro
Linear Algebra and its Applications 432 (2-3), 796-816, 2010
442010
Recent trends in the numerical solution of retarded functional differential equations
A Bellen, S Maset, M Zennaro, N Guglielmi
Acta Numerica 18, 1-110, 2009
442009
The system can't perform the operation now. Try again later.
Articles 1–20